Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :22 Issue : 1 1995      Add To Cart                                                                    Download

Subsets of nearly commuting projections

Auther : ALAN C. WILDE

 Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109, USA

 ABSTRACT

It is well known that projection operators are typical elements in Boolean algebras, where a number of relevant theorems are proved for commutative projections. In the present paper we propose an extension of the concept of commutativity, which we call near commutativity. We extend to this concept the main theorems on commutative projections, and in various ways we : the class of nearly commutative projections in Boolean algebras.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55670

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law